How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17646
Experience:  35 years of experience
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I'm currently experiencing symptoms of low blood sugar, I think....

Customer Question

I'm currently experiencing symptoms of low blood sugar, I think.... Let me explain please. My husband and I purchased over the counter Horny Goat Weed pills and decided to try it out. I read on a site that they tend to lower the blood sugar. My symptoms are entire body constantly shaking, nauseous, mouth watering, clammy hands, racing heartbeat, and rapid breathing. Please let me know if I might need medical attention. Thanks in advance!
Submitted: 5 months ago.
Category: Health
Expert:  Dr. Saha replied 5 months ago.
Hello,Thank you for your question.I am Dr Saha, I shall try my best to help you.There are different types of horny goat weeds.Some types can produce much side effects.Horny goat weeds can have such side effects.You should stop the medicine.As the symptoms are profound, you should go to urgent care or ER without delay.
Expert:  Dr. Saha replied 5 months ago.
I hope this information helps.If there’s anything else I can do, please let me know.If you are satisfied, please rate my answer as good or excellent.Regards.

Related Health Questions